advertisement
Question
Posted by: hes | 2006/07/13

infection

I went to the dr for the burning feeling and blister looking sores around my vigina he gave me antibiotics and ointment. the ointment travacort is making the burning worse and after a week it's still not better. What else can I use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Hi

You can try Femaleuca by Holotropic as a cream externally. The antibiotics might need some time to work.
Avoid sexual intercourse. Use cotton underwear. Rather shower than bath. and if you bath no oils in the water.

REgards
DR Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement